MAUDE Adverse Event Report: COLOPLAST A/S SPEEDICATH COMPACT SET MALE URINARY INTERMITTENT DRAINAGE CATHETER WITH INTEGRAT; SINGLE-ADMINISTRATION URETHRAL CATHETERIZATION KIT, SELF-APPLIED, SINGLE-USE

COLOPLAST A/S SPEEDICATH COMPACT SET MALE URINARY INTERMITTENT DRAINAGE CATHETER WITH INTEGRAT; SINGLE-ADMINISTRATION URETHRAL CATHETERIZATION KIT, SELF-APPLIED, SINGLE-USE
Catalog Number 28422 / 284221 / 284229
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Tissue Breakdown (2681)
Type of Reportable Event Serious Injury
Event or Problem Description
According to the available information, this incident concerns an experienced end-user who have been self-catheterising for years.When the incident happened, the end-user inserted and drained the bladder as normally.When withdrawing the catheter, there was blood on the catheter, and the tip-part was missing (the part the telescopes out).The end-user went to the er, where surgery was needed to remove the part.The end-user was hospitalized for three days, there were no additional complications, and he has been informed that the doctor expects him to fully recover.He is self-catheterizing again, after being equipped with a foley catheter during the hospital stay.The end-user has no underlying conditions as strictures or enlarged prostate.The end-user is trained in using the catheter and he did follow the instructions for use (ifu).Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information or conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.

Brand Name
SPEEDICATH COMPACT SET MALE URINARY INTERMITTENT DRAINAGE CATHETER WITH INTEGRAT
Common Device Name
SINGLE-ADMINISTRATION URETHRAL CATHETERIZATION KIT, SELF-APPLIED, SINGLE-USE
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam holtedam
humlebaek 3050
DA  3050
Manufacturer (Section G)
NYÍRBÁTOR
Manufacturer Contact
usgab giovanna hayford-quansah
1601 west river road n
minneapolis, MN 55411
MDR Report Key23989467
Report Number3006606901-2026-00001
Device Sequence Number10536221
Product Code GBM
UDI-Device Identifier05708932967150
UDI-Public05708932967150
Combination Product (Y/N)N
PMA/510(K) Number
K121458
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/05/2025
Device Catalogue Number28422 / 284221 / 284229
Device Lot Number9273739_2842211400
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Life Threatening;
Patient SexUnknown